MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SOL SYS 8/10.5 SML ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SOL SYS 8/10.5 SML ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157112000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Event: after performing the hip revision to the patient, the patient related that he felt when the bone made a noise, it was when the specialist performed an x-ray and it was verified that the stem was cracked.The day after having taken the exam, the patient felt another noise in his hip and it was when he completely fractured the rod solution.Product code: (b)(4).Lot not informed.Procedure: hip surgery.Patient consequence? :yes.Patient consequence description: perform bone osteotomy to remove the prosthesis.Action taken for procedure: change of surgical approach.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS 8/10.5 SML ST
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7613281
Report Number1818910-2018-62534
Device Sequence Number1946309
Product Code LPH
UDI-Device Identifier10603295061328
UDI-Public10603295061328
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157112000
Device Lot Number369299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 05/27/2018
Supplement Date Received by Manufacturer08/09/2018
10/16/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/10/2018
10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight83